# SDR SWAA2016070853608

- Difficulty date: July 6, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,730 hours, 54,142 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 654614112S
- Part serial: 7880
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER THE LANDING GEAR WAS RAISED AND THE HANDLE WAS PLACED TO OFF WE NOTICED THE RT MLG RED AND GREEN LIGHTS WERE ON AFTER REFERENCING THE QRH THE LANDING GEAR HANDLE WAS RAISED AGAIN AND THE GEAR LIGHTS WENT OUT.  R & R R4 PACK ASSEMBLY MLG IAW AMM.
